# SDR F3LA2019062500042

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N221
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 40,537 hours, 19,760 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS161216A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

HYD G ENG 1 PUMP LO PR G SYS LOW PRESSURE.  FOUND LEAKING UNION ON GREEN SYS HIGH PRESSURE MANIFOLD,  R & R UNION AND SEAL , LEAK CHECKED GOOD IAW AMM 29-11-14, PB 401.
